Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 79, NWS Austin/San Antonio, TX

May 31, 2016Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 31, 2016, 11:15 PM CDT for Bexar County, Wilson County, Texas. It took effect at Jun 1, 2016, 4:40 AM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 11:15 PM CDT (04:15 UTC)
In effect from
Jun 1, 2016, 4:40 AM CDT
Expired
Jun 2, 2016, 12:27 PM CDT
In force
32 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 44.80 ft at Jun 3, 2016, 9:00 AM CDT.

actionminormoderate304006/0106/0206/03
Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

711 
WGUS44 KEWX 010415
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CDT TUE MAY 31 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-012215-
/O.NEW.KEWX.FL.W.0079.160601T0940Z-160602T1727Z/
/ELMT2.1.ER.160601T0940Z.160601T1800Z.160602T0527Z.NO/
1115 PM CDT TUE MAY 31 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the San Antonio River Near Elmendorf.
* from late tonight to Thursday afternoon...or until the warning is cancelled.
* At 10:30 PM Tuesday the stage was 31.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to rise to 
  near 36.7 feet by tomorrow early afternoon.The river will fall below flood 
  stage by early Thursday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.0 feet on Feb 4 
  1992.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Elmendorf          33   35   31.5   Tue 10 PM  36.2  34.1  32.2  30.6  29.2


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
3 follow-up statements
887 
WGUS84 KEWX 011528
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 AM CDT WED JUN 1 2016

...The flood warning continues for the following rivers in Texas...

  Medina River At LaCoste Affecting Medina County
  Medina River At Hwy 281 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC325-020928-
/O.EXT.KEWX.FL.W.0080.160602T0000Z-160605T0600Z/
/LACT2.1.ER.160602T0000Z.160602T1800Z.160604T1800Z.NO/
1028 AM CDT WED JUN 1 2016

 The flood warning continues for the Medina River At LaCoste.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to creast at 16.1 feet around 1 pm on 
  Friday...which is above flood stage.
* Impact...At 15.0 feet...Minor lowland flooding reaches the slab elevation of 
  the Knights of Columbus building just below the bridge over Pearsall Road 
  (Farm to Market 2536). Numerous low bridges and crossings over the Medina 
  River are flooded and dangerous..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon


&&

LAT...LON MISSING


$$

TXC029-020928-
/O.EXT.KEWX.FL.W.0070.160603T1415Z-160604T2230Z/
/SAAT2.1.ER.160603T1415Z.160604T0000Z.160604T1030Z.NO/
1028 AM CDT WED JUN 1 2016

 The flood warning continues for the Medina River At Hwy 281.
* At  9:15 AM Wednesday the stage was 9.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage by 10 am Friday 
  morning and continue to rise to near 20.7 feet by 7 pm Friday evening. The river 
  is expected to fall below flood stage by Saturday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Hwy 281            16   20    9.3   Wed 09 AM  12.7  19.7  19.8  12.6   4.8


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

TXC029-493-020928-
/O.EXT.KEWX.FL.W.0079.000000T0000Z-160604T0000Z/
/ELMT2.1.ER.160602T0447Z.160602T1800Z.160603T1200Z.NO/
1028 AM CDT WED JUN 1 2016

 The flood warning continues for the San Antonio River Near Elmendorf.
* At  9:30 AM Wednesday the stage was 32.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage by midnight on Thursday
  and continue to rise to near 36.2 feet by 1 pm Thursday afternoon. The river is
  expected to fall below flood stage by 7 am Friday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Elmendorf          33   35   32.2   Wed 09 AM  35.8  35.0  33.0  31.4  30.0


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

BMW/SBS
064 
WGUS84 KEWX 012030
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT WED JUN 1 2016

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-021430-
/O.EXT.KEWX.FL.W.0079.000000T0000Z-160603T1800Z/
/ELMT2.1.ER.160602T0508Z.160602T1800Z.160603T0600Z.NO/
330 PM CDT WED JUN 1 2016

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  2:30 PM Wednesday the stage was 32.0 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and continue to 
  rise to near 36.4 feet by tomorrow early afternoon. The river will fall below 
  flood stage by early Friday morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Elmendorf          33   35   32.0   Wed  2 PM  36.3  33.6  28.4  25.2  18.2


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
751 
WGUS84 KEWX 020159
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT WED JUN 1 2016

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-493-020229-
/O.CAN.KEWX.FL.W.0079.000000T0000Z-160603T1800Z/
/ELMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 PM CDT WED JUN 1 2016

The flood warning is cancelled for
  the San Antonio River Near Elmendorf.
* At  8:30 PM Wednesday the stage was 29.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will crest below flood stage at 34.4 feet Friday early 
  afternoon.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Elmendorf          33   35   29.0   Wed  8 PM  27.8  34.3  31.4  26.0  19.0


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 8:01 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 31, 8:01 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
801 PM CDT TUE MAY 31 2016

.UPDATE...
Rain has nearly all moved off to the east with only a few showers
developing west of San Antonio. The atmosphere is fairly worked
over and we think the chances for any more rain this evening are
lower than we previously expected. Have lowered the POPs for the
rest of the evening. Temperatures across the eastern half of the
area are rain cooled and with the sun almost down can't see any
recovery. So, have also lowered the low temperatures. Still
expecting precip to develop overnight with locally heavy rain
possible.

&&

.PREV DISCUSSION... /ISSUED 653 PM CDT TUE MAY 31 2016/

AVIATION...
This TAF period is a tricky one with ongoing high chances for
convection in the next 24 hours. Showers and thunderstorms should
be over in Austin and San Antonio for the rest of the evening and
VFR conditions should prevail. There is a weakening area of
showers in Mexico that may move across the river, but at this time
that does not look likely. So, DRT should remain VFR through the
evening. In Austin and San Antonio, CIGs will drop to MVFR and
then IFR overnight. Have included TSRA after 06Z or 07Z until
mid-morning Wednesday. This is likely too long a period of rain,
but can't pin down exact timing right now. CIGs should improve
starting late morning reaching VFR by early afternoon. Convection
is possible during the day Wednesday, but have not included any in
TAFs.

AT DRT CIGs will drop to MVFR around 10z and chances for
convection will begin at that time. CIGs will improve to VFR by
around 15Z.

PREV DISCUSSION... /ISSUED 328 PM CDT TUE MAY 31 2016/

SHORT TERM (Tonight through Wednesday Night)...
The first of many heavy rain episodes and storm complexes is
currently passing through the CWA. The evolution of this system,
which is a combination of high instability, high PWAT, mesoscale
boundary interactions, and upper level shortwave disturbances will
be indicative of the next few days.

Hi-resolution models have been essentially guessing at how to
handle convective initiation and coverage over the last several
days...and with the exception of a decent HRRR handling of today's
activity, have not improved. Thus, basically the forecast has
heavily favored the synoptic models in conjunction with
collaboration with neighbors and regional offices.

Looking west of the current convection...IR satellite is showing
convection enhancing across New Mexico and south of the Big Bend
region. Believe this area will be round number 2 of heavy rain
potential overnight tonight. While this round will not have the
benefit of the higher instability from this afternoon, and a
somewhat worked over atmosphere, would expect this activity out
west to evolve into a mature MCS and move east into at least the
western half of the CWA late tonight into tomorrow morning.

There may be a lull in activity between the Wednesday morning
activity but it will likely only be brief as the atmosphere
destabilizes again into the afternoon and yet another shortwave
swings northeast across...again...the Big Bend and Edwards
Plateau.

It is extremely difficult to hone in on specific amounts
in any particular region, but given the antecedent conditions that
have been well advertised, the flash flooding risk will be
significant between now and Wednesday night.

LONG TERM (Thursday through Tuesday)...
The heavy rain and flooding threats continue Thursday as the main
upper low responsible for all of these shortwave disturbances
enters the state. By Thursday morning, focused upper level lift
associated with the right entrance region of the upper low will be
positioned from Del Rio to Waco. This, coupled with the same
moisture and instability considerations to today and Wednesday
will likely be our most significant heavy rainfall threat.

At the surface, the EURO and GFS both indicate the development of
a surface low over West Texas and pushes southeast along the Rio
Grande River. This will...yet again...provide a surface based
focus to additional heavy rain development Thursday afternoon and
as the main upper low begins to slow in its movement and becomes
more stagnant, could potentially result in training heavy rainfall
as well. This round could persist through Friday morning before
the heavy rain potential begins to finally wane Friday
evening...if the upper low does indeed move east as progged.

As a result...QPF values have further increased, now expected the
potential for 4-7 inches between now and Friday morning but with
the potential for some areas to reach as high as 15 inches before
this event is over with. If this estimate comes to fruition, flash
flooding impacts will be severe. And with so much uncertainty in
the positioning of certain variables, it is not possible to
highlight any one particular area for this threat. So all persons
in South Central Texas should prepare for the prospect of flash
flooding, perhaps extreme flash flooding, and make plans to be
potentially impacted.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  82  69  80  66 /  70  80  80  70  60
Austin Bergstrom Intl Airport  68  82  68  80  66 /  70  80  80  70  70
New Braunfels Muni Airport     68  82  68  80  66 /  70  70  80  70  70
Burnet Muni Airport            67  79  66  78  64 /  70  80  80  70  60
Del Rio Intl Airport           71  86  69  84  66 /  70  80  80  60  40
Georgetown Muni Airport        67  80  67  79  64 /  70  80  80  70  60
Hondo Muni Airport             70  84  68  82  65 /  70  70  80  70  60
San Marcos Muni Airport        70  82  68  79  65 /  70  80  80  70  70
La Grange - Fayette Regional   68  82  70  80  68 /  60  70  80  80  70
San Antonio Intl Airport       70  82  69  81  67 /  70  70  80  70  60
Stinson Muni Airport           71  83  70  82  68 /  70  70  80  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...Allen
Synoptic/Grids...05
Public Service/Data Collection...33
Hazardous weather outlook, May 31, 2:59 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT TUE MAY 31 2016

TXZ171>173-183>194-202>209-217>225-228-012000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
259 PM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR ALL
OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF HEAVY RAINFALL
BEGINNING THIS AFTERNOON WILL BE CAPABLE OF PRODUCING RAINFALL
RATES OF OVER 2 INCHES PER HOUR IN SOME CASES WHICH WILL RESULT IN
RAPID DEVELOPMENT OF FLASH FLOODING. ADDITIONALLY...RAPID RISES TO
ALREADY ELEVATED RIVERS AND STREAMS WILL ALSO BE POSSIBLE.

THERE WILL ALSO BE A RISK FOR SOME LARGE HAIL AND DAMAGING WINDS
WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH
FLOODING AND THE THREAT IS SIGNIFICANT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY
RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY
RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH LATE THURSDAY INTO
FRIDAY MORNING. BETWEEN TODAY AND FRIDAY...MOST AREAS ARE
EXPECTED TO RECEIVE BETWEEN 4 AND 7 INCHES OF RAIN...WITH ISOLATED
TOTALS UP TO 15 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO
CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST
STATIONARY OVER TEXAS.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A
FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE
WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY
TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME
MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

TB3

In the hours before

Special weather statement, May 31, 5:29 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT TUE MAY 31 2016

TXZ220-222-312315-
KARNES TX-ATASCOSA TX-
529 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES AND
SOUTHEASTERN ATASCOSA COUNTIES UNTIL 615 PM CDT...

AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CAMPBELLTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON...EL OSO...PEGGY...COY CITY...FASHING AND ZUNKERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2864 9834 2865 9836 2880 9838 2887 9795
      2871 9793 2869 9801 2879 9810 2862 9832
      2862 9834
TIME...MOT...LOC 2229Z 265DEG 17KT 2872 9829

ALLEN
Local storm report, May 31, 5:34 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      5 E CASTELL             30.71N  98.86W
05/31/2016                   LLANO              TX   LAW ENFORCEMENT

            RANCH ROAD 152 CLOSED DUE TO FLOODING WEST OF THE CITY
            OF LLANO. THE ROAD RUNS ALONG THE LLANO RIVER.

0124 PM     HEAVY RAIN       3 W BANDERA             29.72N  99.12W
05/31/2016  M1.50 INCH       BANDERA            TX   COCORAHS

            1.50 INCHES OF RAIN IN 38 MINUTES

0245 PM     HEAVY RAIN       D'HANIS                 29.33N  99.28W
05/31/2016  M1.50 INCH       MEDINA             TX   PUBLIC

            1.50 INCHES OF RAIN IN 30 MINUTES

0258 PM     HAIL             HONDO                   29.36N  99.16W
05/31/2016  M0.25 INCH       MEDINA             TX   PUBLIC

0307 PM     TSTM WND GST     5 NNW SOLMS             29.73N  98.20W
05/31/2016  E50 MPH          COMAL              TX   NWS EMPLOYEE

0310 PM     HEAVY RAIN       1 SE HILL COUNTRY VILLA 29.57N  98.48W
05/31/2016  M1.74 INCH       BEXAR              TX   COCORAHS

            1.74 INCHES OF RAIN IN 43 MINUTES

0312 PM     FLASH FLOOD      BANDERA                 29.72N  99.07W
05/31/2016                   BANDERA            TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO FLASH FLOODING IN BANDERA
            COUNTY

0314 PM     TSTM WND GST     NEW BRAUNFELS           29.70N  98.12W
05/31/2016  E50 MPH          COMAL              TX   NWS EMPLOYEE

0315 PM     TSTM WND GST     3 SW HUNTER             29.78N  98.06W
05/31/2016  E60 MPH          COMAL              TX   PUBLIC

            50 TO 60 MPH THUNDERSTORM WIND GUSTS

0325 PM     HEAVY RAIN       7 W NEW BRAUNFELS       29.70N  98.23W
05/31/2016  M1.45 INCH       COMAL              TX   PUBLIC

            1.45 INCHES OF RAIN IN 30 MINUTES

0334 PM     FLASH FLOOD      2 ESE UTOPIA            29.61N  99.50W
05/31/2016                   UVALDE             TX   PUBLIC

            CR 354 AT WOLF CREEK IS FLOODED

0338 PM     FLASH FLOOD      2 W LIVE OAK            29.56N  98.38W
05/31/2016                   BEXAR              TX   CITY OFFICIAL

            OLD OCONNOR RD AT LOOKOUT RD CLOSED DUE TO FLASH
            FLOODING

0340 PM     HEAVY RAIN       6 SSE SPRING BRANCH     29.79N  98.36W
05/31/2016  M2.47 INCH       COMAL              TX   COCORAHS

            2.47 INCHES OF RAIN IN 2.2 HOURS

0342 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N  98.12W
05/31/2016  M2.23 INCH       COMAL              TX   NWS EMPLOYEE

            2.23 INCHES OF RAIN IN ABOUT AN HOUR

0343 PM     FLASH FLOOD      GRUENE                  29.74N  98.11W
05/31/2016                   COMAL              TX   EMERGENCY MNGR

            DUE TO A COMBINATION OF WATER RELEASES FROM CANYON LAKE
            PLUS LOCAL RUNOFF FROM THUNDERSTORMS...THE GUADALUPE
            RIVER HAS GONE OVER THE GRUENE BRIDGE

0404 PM     HEAVY RAIN       SABINAL                 29.32N  99.47W
05/31/2016  M1.92 INCH       UVALDE             TX   MESONET

            1.92 INCHES OF RAIN SINCE 2 PM

0421 PM     HEAVY RAIN       3 W HORSESHOE BAY       30.54N  98.41W
05/31/2016  M2.37 INCH       LLANO              TX   COCORAHS

            2.37 INCHES OF RAIN IN THE PAST 2 HOURS

&&

EVENT NUMBER EWX1600507 EWX1600515 EWX1600521 EWX1600509 EWX1600508
EWX1600512 EWX1600510 EWX1600511 EWX1600513 EWX1600514 EWX1600516
EWX1600517 EWX1600520 EWX1600518 EWX1600519 EWX1600522 EWX1600523

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:37 PM CDTRiver Flood WarningEWXBastrop56 hr
May 31, 9:25 PM CDTRiver Flood WarningEWXDeWitt61 hr
May 31, 9:25 PM CDTRiver Flood WarningEWXDeWitt4 days
Jun 1, 3:04 AM CDTRiver Flood WarningEWXMedina5 days
Jun 1, 9:14 AM CDTRiver Flood WarningEWXBastrop, Fayette66 hr
Jun 1, 2:27 PM CDTSpecial Weather StatementEWXEdwards48 min
Jun 1, 2:54 PM CDTAreal Flood AdvisoryEWXEdwards3 hr
Jun 1, 3:29 PM CDTSpecial Weather StatementEWXEdwards46 min
Jun 1, 3:31 PM CDTSpecial Weather StatementEWXReal29 min
Jun 1, 3:33 PM CDTRiver Flood WarningEWXVal Verde24 hr
Jun 1, 3:33 PM CDTRiver Flood WarningEWXVal Verde30 hr
Jun 1, 3:33 PM CDTRiver Flood WarningEWXVal Verde37 hr
Jun 1, 3:47 PM CDTAreal Flood AdvisoryEWXReal118 min
Jun 1, 3:54 PM CDTSpecial Weather StatementEWXKerr36 min
Jun 1, 4:03 PM CDTSevere Thunderstorm WarningEWXKerr42 min
Jun 1, 4:41 PM CDTSevere Thunderstorm WarningEWXKerr49 min
Jun 1, 5:26 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr49 min
Jun 1, 5:54 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde2 hr
Jun 1, 6:10 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall50 min
Jun 1, 6:37 PM CDTSpecial Weather StatementEWXVal Verde38 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.